# SDR FDEA202102030279

- Difficulty date: February 3, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AFA716925
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT, AT STA 1781 DOUBLER AFA7169-25 IS CORRODED. BLENDED CORRSION ON DOUBLER AT STA 1781 PN AFA7169-25 WITHIN LIMITS, REMOVED .005   REF SRM 51-21-01, SRM 53-00-00-2R-0 FIG 205
